# SDR SWAA2022021692163

- Difficulty date: May 11, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABN AFT WET AREA FLOOR PANEL 242UF; TOP SURFACE IS DELAMINATED. / INSTALLED NEW FLOO PANEL 242UF AT AFT WET AREA IAW-AMM 53-21-00-400-801 WN4989
